# SDR SIMA200925204

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 19,449 hours, 16,255 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131112
- Part serial: 0426H6502
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4913 DURING CLIMBOUT THE OUTER PANE OF THE FIRST OFFICERS COCKPIT WINDSHIELD SHATTERED.  THE CREW ELECTED TO RETURN TO LGA.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICERS COCKPIT WINDSHIELD IAW AMM 5610-01.  COMPLIED UP TO STEP J OF AMM 56-10-01.  AIRCRAFT RETURNED TO SERVICE.
